MAUDE Adverse Event Report: PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE VERSA + (WITH LIDOCAINE) 1.2 ML

PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE VERSA + (WITH LIDOCAINE) 1.2 ML
Model Number 40083
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 02/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient came in requesting lip filler.Injector advised she dissolve, but patient requested just enough to add hydration.Injector used.2cc on revanesse lips+ on top right pillow on lower right pillow and added.1cc to piriform fossa on each side.Patient called last night saying she has had burning sensation since injection (one month prior ie.(b)(6) 2025).She did not report because she thought it would improve, but her lips still burn, and she has some pain when applying chapstick.Patient feels she is seeing some whiteness, but provider believes before and after color is consistent based on photos (not provided by the clinic).Event reported on 28-mar-2025.Internal report number: ccr-c-2512.

Brand Name
REVANESSE VERSA + (WITH LIDOCAINE) 1.2 ML
Common Device Name
REVANESSE VERSA +
Manufacturer (Section D)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
CA 
Manufacturer Contact
ario khoshbin
138 industrial parkway n
aurora, ontario L4G 4-C3
CA   L4G 4C3
MDR Report Key21921911
Report Number3004423487-2025-00010
Device Sequence Number8719797
Product Code LMH
UDI-Device Identifier10669808001038
UDI-Public10669808001038
Combination Product (Y/N)Y
PMA/510(K) Number
P160042 S004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date02/20/2026
Device Model Number40083
Device Lot Number24B034
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2025
Initial Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age46 YR
Patient SexFemale